# SDR CALA2025042904320

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 89,150 hours, 14,235 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Duct
- Condition: Debonded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ENG TRANSLATING SLEEVE RH C-DUCT INNER SKIN DISBONDED, REF LP 4622229. ACCOMPLISH AMM  03-51-00-210-801 WALKAROUND INSPECTION TO VERIFY NO ADDITIONAL DAMAGE DUE TO PARTS LOSS. WALK AROUND INSPECTION CARRIED OUT AS PART OF THE ETOPS PDSC. NO FURTHER DAMAGE SATIS
